Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Burning sensation with Toppik

Discussion in 'Styling & Hair Care Tips for AGA Sufferers' started by Exhausted, May 13, 2012.

  1. Exhausted

    Exhausted Guest

    Posted this in General Discussion and didn't get any response. Thought I might have better luck here.


    If I use Toppik, my scalp will start to burn in the area I applied it. Does anyone else have this problem?

    My scalp has been very sensitive and dry for several months but has felt better for the last month or so. However, Toppik really seems to irritate it. I have tried using Shabo also and have the same issue. I am very frustrated since most of my loss is in my bang area and I am running out of options to cover it.
     
  2. waterbaby

    waterbaby Guest

    Maybe you're allergic to the dye in it? Or one of the other ingredients apart from keratin and silca.

    I just looked for a full list ingredients and after checking a few sites selling toppik was none the wiser... lots of pictures of spectacular results but no detailed information about what's actually in the stuff!

    This blogspot about scalp irritation has a list of ingredients though.

    http://scalpirritation.blogspot.fr/
     
  3. Exhausted

    Exhausted Guest

    Thanks for the link and for taking time to research it. Maybe I am allergic to one of the ingredients. It is definitely enough of a problem to not use it.
     

Share This Page